Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Apr 1, 2016, 4:52 AM CDT for Crenshaw County, Alabama. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 4:52 AM CDT (09:52 UTC)
- Expired
- Apr 1, 2016, 5:45 AM CDT
- In force
- 53 min
- Issued by
- NWS Mobile, AL
County Crenshaw County, AL
The radar
The Ft Rucker radar (KEOX), 83 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 366 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.4
The text
As transmitted.
955
WWUS84 KMOB 010952
SPSMOB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT FRI APR 1 2016
ALZ056>058-060-011045-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
452 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONECUH...
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES UNTIL 545
AM CDT...
AT 450 AM CDT...DOPPLER RADAR WAS TRACKING A BROAD AREA OF STRONG
THUNDERSTORMS NEAR RED LEVEL...OR 14 MILES EAST OF
EVERGREEN...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORM.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...GEORGIANA...BRANTLEY...MCKENZIE...RIVER FALLS...RED
LEVEL...RUTLEDGE...DOZIER...HEATH...GANTT...GLENWOOD...PETREY...ROSE HILL
AND I65 AND CR 7.
SOME STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3153 8620 3135 8620 3125 8677 3126 8679
3155 8694 3194 8618 3189 8617 3179 8620
3179 8615 3166 8615 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 0950Z 239DEG 49KT 3138 8672
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 1, 4:33 AM CDT, 19 minutes earlier.
Area forecast discussion, Apr 1, 4:33 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
433 AM CDT FRI APR 1 2016
.NEAR TERM /NOW THROUGH FRIDAY NIGHT/...TODAY...SHORTWAVE ENERGY
PASSING OVER THE FA EASES A STALLED SURFACE BOUNDARY OVER THE FA A
BIT FARTHER SOUTHEAST....WITH AN UPPER TROUGH SWEEPING SOUTHEAST
OVER THE PLAINS GIVING THE FINAL PUSH TONIGHT TO SEND THE FRONT
SOUTH OVER THE GULF OF MEX TONIGHT. FOR TODAY...SEVERE WEATHER IS
AGAIN POSSIBLE AS A COUPLED UPPER LEVEL JET MOVES OVER THE
FA...WORKING WITH 0-3KM MUCAPES RISING ABOVE 1000J/KG SOUTH OF THE
SURFACE BOUNDARY. SPC HAS OUTLINED MOST OF THE FA UNDER A SLIGHT
RISK...WITH WINDS AND HAIL THE PRIMARY THREATS...THOUGH A TOR
POSSIBLE. AT THIS POINT...TIMING IS MAINLY TODAY ...EASING THE
EVENING HOURS AS THE JET ENHANCEMENT MOVES OFF. ALSO...WITH PRECIP
H20 VALUES AT 1.8" OR HIGHER...ALONG WITH TRAINING CELLS
POSSIBLE...LOCALLY FLOODING RAINS CONTINUE TO BE A POSSIBILITY
TODAY.
TONIGHT...AS THE BOUNDARY GETS A STRONGER PUSH BY AN UPPER
TROUGH MOVING SOUTH OVER THE PLAINS...AM EXPECTING THE RAIN TO
QUICKLY SHIFT SOUTH OF THE FA. FOR TEMPS...WITH RAIN AND THICK CLOUD
COVER...HAVE WENT A BIT BELOW THE GFS GUIDANCE...MORE INLINE WITH
THE ECMWF WITH HIGHS GENERALLY IN THE LOW 70S. TONIGHT...AS COOLER
AIR OVERSPREADS THE FA...AM EXPECTING LOWS TO RANGE FROM AROUND 50S
NORTHWEST TO AROUND 60 SOUTHEAST.
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE COLD FRONT IS
EXPECTED TO PUSH SOUTHEASTWARD OUT OF THE FORECAST AREA BY EARLY
MORNING SATURDAY. EXPECT SOME LINGERING SHOWERS AND A POSSIBLE
ISOLATED TSTM EARLY MORNING TSTM OVER COVINGTON...SANTA ROSA...AND
OKALOOSA COUNTIES. DRIER AIR AND A NORTHWESTERLY WIND FLOW WILL
FOLLOW IN THE WAKE OF THE FRONT. STRONG SUBSIDENCE ALOFT AND A
RAPIDLY DRYING AIRMASS SHOULD PROVIDE FOR MOSTLY CLEAR SKIES BY MID
MORNING. DESPITE GOOD SOLAR INSOLATION DURING THE DAY
SATURDAY...COOLER AIR MIXING DOWN TO THE SURFACE WILL CAP SATURDAY
AFTERNOON'S HIGH TEMPERATURES IN THE UPPER 60S TO NEAR 70. OVERNIGHT
LOW TEMPERATURES SATURDAY NIGHT ARE EXPECTED TO FALL INTO THE LOW TO
MID 40S IN THE INTERIOR AND MID TO UPPER 40S ALONG THE COAST. FAIR
SKIES SHOULD PERSIST THEN THROUGH SUNDAY NIGHT AND TEMPERATURES
WILL TREND A LITTLE WARMER...THOUGH COOLER THAN NORMAL. /08 JW
.LONG TERM /MONDAY THROUGH THURSDAY/...A MILD AND DRY WEATHER
PATTERN SHOULD PERSIST THROUGH MID-WEEK AS AREA WEATHER IS DOMINATED
BY HIGH PRESSURE. HUMIDITIES START TO CLIMB ON SUNDAY AS THE
SURFACE HIGH MOVES OUT OVER THE WESTERN ATLANTIC AND THE
SOUTHEASTERLY RETURN FLOW IS REESTABLISHED. CLOUD COVER WILL BE ON
THE INCREASE WEDNESDAY NIGHT AS ANOTHER COLD FRONT APPROACHES FROM
THE NORTHWEST. BOTH THE ECMWF AND GFS PUSH THIS FRONT THROUGH THE
REGION DURING THE WEDNESDAY NIGHT TO THURSDAY TIME FRAME. NOT
EXPECTING A WHOLE LOT IN THE WAY OF SHOWER ACTIVITY WITH THIS SYSTEM
BUT CURRENT MODEL TRENDS INDICATE THE FRONT COULD BRING
SIGNIFICANTLY COOLER TEMPERATURES TO THE NORTHERN GULF REGION. /08
&&
.MARINE...A FRONT WILL SAG SOUTH ACROSS THE AREA TONIGHT...SHIFTING
LIGHT TO MODERATE ONSHORE FLOW TO MODERATE TO STRONG OFFSHORE FLOW
LATER TONIGHT INTO SATURDAY. THE OFFSHORE FLOW WILL LAST THROUGH THE
REST OF THE FORECAST...BUT EAST SUNDAY AS SURFACE HIGH PRESSURE
SETTLES JUST WEST OF THE FA...OVER THE LOUISIANA COAST.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 74 52 69 46 / 80 80 10 0
PENSACOLA 73 57 69 49 / 90 90 10 0
DESTIN 70 60 69 54 / 90 90 20 10
EVERGREEN 74 53 70 44 / 90 80 10 0
WAYNESBORO 70 49 68 42 / 80 60 10 0
CAMDEN 71 50 68 44 / 80 70 10 0
CRESTVIEW 74 57 71 46 / 90 90 20 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ALZ051>060-261>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR ALZ265-266.
FL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR FLZ201>206.
HIGH RIP CURRENT RISK THROUGH SATURDAY MORNING FOR FLZ202-204-
206.
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ067-075-076-078-
079.
GM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM CDT SUNDAY
FOR GMZ630>635-650-655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 31, 5:16 PM CDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 516 PM CDT THU MAR 31 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-012230- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 516 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP ACROSS THE REGION THROUGH THIS EVENING. A FEW STRONG STORMS OR AN ISOLATED SEVERE STORM WILL BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING OVER INTERIOR PORTIONS OF SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA. SHOWERS AND STORMS ARE EXPECTED TO INCREASE IN COVERAGE ACROSS THE REGION LATE TONIGHT. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE WITH LOCALIZED DAMAGING WINDS AND LARGE HAIL...AND POSSIBLY AN ISOLATED TORNADO SPINUP. LOCALLY HEAVY RAINFALL COULD LEAD TO LOCALIZED FLOODING OR FLASH FLOODING. A HIGH RISK OF DANGEROUS TO POTENTIALLY DEADLY RIP CURRENTS CONTINUES ALONG AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WITH A FRONTAL BOUNDARY DRAPED ACROSS THE LOCAL AREA FRIDAY AND FRIDAY NIGHT...MORE ROUNDS OF SHOWERS AND THUNDERSTORMS LIKELY TO CONTAIN LOCALLY HEAVY RAINS. AREA RAIN GAUGES...FROM TODAY THROUGH FRIDAY NIGHT...COULD COLLECT UPWARDS OF 2 TO 4 INCHES WITH THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS CLIMBING TO 6 TO 8 INCHES. THESE RAINFALL TOTALS ARE EXPECTED TO CREATE AN ELEVATED THREAT OF MINOR FLOODING ALONG RIVERS AND CREEKS...ALONG POOR DRAINAGE AREAS...AND ISOLATED FLASH FLOODING. A MODERATE RISK OF RIP CURRENTS IS FORECAST ON FRIDAY ALONG AREA BEACHES. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUESTED AT TIMES THROUGH FRIDAY. GMZ630>635-650-655-670-675-012230- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 516 PM CDT THU MAR 31 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS THAT DEVELOP TONIGHT. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER NEAR ANY OF THE STRONGER MARINE STORMS FRIDAY AND FRIDAY NIGHT. THE STRONGEST STORMS WILL LIKELY CONTAIN FREQUENT LIGHTNING AND RAPID REDUCTIONS TO VISIBILITY IN HEAVY RAINS. COLD FRONT IS FORECAST TO PUSH SOUTH OF THE COASTAL WATERS LATE FRIDAY NIGHT...RESULTING IN A MODERATE TO STRONG OFFSHORE FLOW AND A BUILD IN SEAS THROUGH EARLY SATURDAY.
In the hours before
Special weather statement, Apr 1, 1:39 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
139 AM CDT FRI APR 1 2016
ALZ053-054-010730-
CLARKE AL-WILCOX AL-
139 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX AND NORTH CENTRAL CLARKE
COUNTIES UNTIL 230 AM CDT...
AT 138 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SHAWNEE...OR NEAR THOMASVILLE...MOVING EAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
THOMASVILLE...CAMDEN...PINE HILL...YELLOW BLUFF...PINE APPLE...OAK HILL...
CATHERINE AND BOYKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3208 8719
3205 8718 3205 8698 3185 8691 3187 8778
3199 8782 3199 8767 3200 8763 3213 8762
3213 8752 3226 8752 3227 8744
TIME...MOT...LOC 0638Z 255DEG 47KT 3198 8773Special weather statement, Apr 1, 2:19 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
219 AM CDT FRI APR 1 2016
ALZ053>055-057-010800-
BUTLER AL-MONROE AL-CLARKE AL-WILCOX AL-
219 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONROE...WILCOX...
NORTHWESTERN BUTLER AND NORTHEASTERN CLARKE COUNTIES UNTIL 300 AM
CDT...
AT 218 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF WHATLEY...OR 11 MILES EAST OF GROVE HILL...MOVING
NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CAMDEN...VREDENBURGH...BEATRICE...YELLOW BLUFF...PINE APPLE...OAK HILL AND
BOYKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3205 8718 3205 8686 3196 8686 3196 8662
3194 8658 3159 8761 3173 8773 3216 8729
TIME...MOT...LOC 0718Z 239DEG 49KT 3170 8758Special weather statement, Apr 1, 3:24 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
324 AM CDT FRI APR 1 2016
ALZ055-056-059-010915-
MONROE AL-ESCAMBIA AL-CONECUH AL-
324 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONECUH...CENTRAL MONROE
AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 415 AM CDT...
AT 323 AM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR URIAH...OR 13 MILES SOUTHWEST OF FRISCO
CITY...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONROEVILLE...EVERGREEN...FRISCO CITY...EXCEL...REPTON...I65 AND CR 29...
I65 AND AL 83...MEGARGEL...I65 AND US 84...URIAH AND PETERMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
SOME OF THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3178 8712 3144 8687 3117 8761 3118 8762
3124 8762 3124 8764 3126 8767 3133 8772
3141 8761 3141 8760 3144 8757
TIME...MOT...LOC 0823Z 239DEG 49KT 3131 8757Special weather statement, Apr 1, 3:53 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
353 AM CDT FRI APR 1 2016
ALZ056-059-010945-
ESCAMBIA AL-CONECUH AL-
353 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONECUH AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 445 AM CDT...
AT 352 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND AL 113...OR 13 MILES NORTH OF ATMORE...MOVING NORTHEAST AT 55
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EVERGREEN...CASTLEBERRY...REPTON...MCCULLOUGH...I65 AND AL 41...I65 AND AL
83...I65 AND AL 113...I65 AND CR 6...I65 AND US 84 AND I65 AND AL 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3109 8753 3118 8760 3126 8748 3126 8743
3130 8740 3132 8736 3135 8735 3156 8703
3134 8685
TIME...MOT...LOC 0852Z 239DEG 49KT 3121 8741Special weather statement, Apr 1, 4:09 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
409 AM CDT FRI APR 1 2016
ALZ055>058-011000-
BUTLER AL-MONROE AL-CRENSHAW AL-CONECUH AL-
409 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONECUH...
NORTHEASTERN MONROE...CRENSHAW AND BUTLER COUNTIES UNTIL 500 AM
CDT...
AT 409 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
I65 AND AL 106...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING NORTHEAST
AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...LUVERNE...GEORGIANA...MCKENZIE...RUTLEDGE...PETREY...I65 AND
CR 7...I65 AND AL 10...I65 AND AL 185...I65 AND AL 106 AND LAPINE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3150 8679 3177 8700 3183 8693 3183 8691
3186 8691 3196 8679 3196 8641 3203 8641
3204 8640 3205 8640 3205 8630 3197 8630
3196 8619 3189 8617 3179 8620 3179 8615
3170 8615
TIME...MOT...LOC 0909Z 232DEG 95KT 3173 8673Special weather statement, Apr 1, 4:52 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
452 AM CDT FRI APR 1 2016
ALZ056>058-060-011045-
BUTLER AL-CRENSHAW AL-COVINGTON AL-CONECUH AL-
452 AM CDT FRI APR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONECUH...
CRENSHAW...NORTHERN COVINGTON AND SOUTHERN BUTLER COUNTIES UNTIL 545
AM CDT...
AT 450 AM CDT...DOPPLER RADAR WAS TRACKING A BROAD AREA OF STRONG
THUNDERSTORMS NEAR RED LEVEL...OR 14 MILES EAST OF
EVERGREEN...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
SOME OF THESE STORM.
LOCATIONS IMPACTED INCLUDE...
ANDALUSIA...LUVERNE...GEORGIANA...BRANTLEY...MCKENZIE...RIVER FALLS...RED
LEVEL...RUTLEDGE...DOZIER...HEATH...GANTT...GLENWOOD...PETREY...ROSE HILL
AND I65 AND CR 7.
SOME STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3153 8620 3135 8620 3125 8677 3126 8679
3155 8694 3194 8618 3189 8617 3179 8620
3179 8615 3166 8615 3162 8618 3162 8615
3154 8614
TIME...MOT...LOC 0950Z 239DEG 49KT 3138 8672The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:28 PM CDT | Special Weather Statement | MOB | Wilcox | 32 min |
| Mar 31, 8:43 PM CDT | Areal Flood Advisory | MOB | Choctaw | 32 min |
| Mar 31, 8:55 PM CDT | Special Weather Statement | MOB | Choctaw | 65 min |
| Mar 31, 9:20 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 25 min |
| Apr 1, 12:05 AM CDT | Special Weather Statement | MOB | Choctaw | 40 min |
| Apr 1, 12:39 AM CDT | Special Weather Statement | MOB | Choctaw | 51 min |
| Apr 1, 12:56 AM CDT | Special Weather Statement | MOB | Choctaw | 49 min |
| Apr 1, 1:39 AM CDT | Special Weather Statement | MOB | Wilcox | 51 min |
| Apr 1, 2:19 AM CDT | Special Weather Statement | MOB | Wilcox | 41 min |
| Apr 1, 2:32 AM CDT | Severe Thunderstorm Warning | MOB | Monroe, Wilcox | 28 min |
| Apr 1, 3:24 AM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 51 min |
| Apr 1, 3:53 AM CDT | Special Weather Statement | MOB | Conecuh | 52 min |
| Apr 1, 4:09 AM CDT | Special Weather Statement | MOB | Butler, Crenshaw | 51 min |
| Apr 1, 4:28 AM CDT | Small Craft Advisory | MOB | 54 hr | |
| Apr 1, 5:41 AM CDT | Severe Thunderstorm Warning | MOB | Covington | 49 min |
| Apr 1, 7:20 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 115 min |
| Apr 1, 7:44 AM CDT | Special Weather Statement | MOB | Baldwin | 46 min |
| Apr 1, 8:27 AM CDT | Special Weather Statement | MOB | Escambia | 48 min |
| Apr 1, 8:44 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 2 hr |
| Apr 1, 8:53 AM CDT | Special Weather Statement | MOB | Conecuh, Monroe | 67 min |
| Apr 1, 9:13 AM CDT | Special Weather Statement | MOB | Escambia | 47 min |
| Apr 1, 9:24 AM CDT | Special Weather Statement | MOB | Covington | 36 min |
| Apr 1, 9:36 AM CDT | Areal Flood Advisory | MOB | Escambia | 114 min |
| Apr 1, 9:47 AM CDT | Special Weather Statement | MOB | Butler | 43 min |
| Apr 1, 10:05 AM CDT | Special Marine Warning | MOB | 55 min | |
| Apr 1, 10:06 AM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 3 days |
| Apr 1, 10:06 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 5 days |
| Apr 1, 10:31 AM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 119 min |
| Apr 1, 10:43 AM CDT | Areal Flood Advisory | MOB | Conecuh, Covington | 3 hr |
| Apr 1, 11:33 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Escambia | 3 hr |
| Apr 1, 12:50 PM CDT | Areal Flood Advisory | MOB | Baldwin | 115 min |
| Apr 1, 12:56 PM CDT | Special Marine Warning | MOB | 64 min | |
| Apr 1, 1:51 PM CDT | Special Marine Warning | MOB | 54 min | |
| Apr 1, 1:54 PM CDT | River Flood Warning | MOB | Covington | 3 days |
| Apr 1, 1:59 PM CDT | River Flood Warning | MOB | Covington, Escambia | 55 hr |
| Apr 1, 2:09 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 1, 3:05 PM CDT | Special Marine Warning | MOB | 85 min | |
| Apr 1, 4:05 PM CDT | Special Marine Warning | MOB | 25 min | |
| Apr 1, 4:23 PM CDT | Areal Flood Advisory | MOB | Baldwin, Covington, Escambia | 6 hr |
| Apr 1, 4:31 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 1, 5:41 PM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Apr 1, 6:10 PM CDT | Special Marine Warning | MOB | 95 min | |
| Apr 1, 6:22 PM CDT | Areal Flood Advisory | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 6 hr |
| Apr 1, 6:33 PM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 42 min |
| Apr 1, 6:50 PM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Escambia | 3 hr |
| Apr 1, 6:59 PM CDT | Special Marine Warning | MOB | 61 min | |
| Apr 1, 6:56 PM CDT | Special Weather Statement | MOB | Okaloosa | 49 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.